Crestor is a medication that is commonly prescribed to help lower cholesterol levels in the body. It is a type of statin drug that works by blocking the production of cholesterol in the liver. While Crestor is generally considered to be safe and effective, some people have reported experiencing side effects such as fatigue and tiredness. In this article, we will explore whether or not Crestor can make you tired and what you can do about it.
What Are the Side Effects of Crestor?
Like all medications, Crestor can cause side effects in some people. The most common side effects of Crestor include headache, muscle pain, and nausea. However, some people have reported experiencing fatigue and tiredness while taking the medication. While it is not clear why some people experience these symptoms, it is believed that Crestor may interfere with the production of coenzyme Q10, which is a nutrient that is important for energy production in the body.
How Common Is Fatigue as a Side Effect of Crestor?
While fatigue and tiredness are not listed as common side effects of Crestor, they have been reported in some people who take the medication. According to a study published in the Journal of Clinical Lipidology, fatigue was reported in 4.6% of patients who took Crestor for high cholesterol.
What Can You Do About Fatigue While Taking Crestor?
If you are experiencing fatigue or tiredness while taking Crestor, there are several things you can do to help manage these symptoms. First, make sure that you are getting enough rest and sleep each night. You may also want to consider incorporating some light exercise into your daily routine, such as walking or yoga, which can help boost your energy levels. Additionally, you may want to talk to your doctor about taking a coenzyme Q10 supplement, which may help improve your energy levels and reduce fatigue.
When Should You Talk to Your Doctor?
If you are experiencing persistent fatigue or tiredness while taking Crestor, it is important to talk to your doctor. They may want to adjust your dose of the medication or switch you to a different statin drug. Additionally, they may want to perform some blood tests to check your cholesterol levels and make sure that the medication is working as it should.
While fatigue and tiredness are not common side effects of Crestor, some people may experience these symptoms while taking the medication. If you are experiencing fatigue, it is important to talk to your doctor about ways to manage these symptoms. By getting enough rest, exercising regularly, and taking a coenzyme Q10 supplement, you may be able to reduce your fatigue and improve your energy levels while taking Crestor.